# SDR UPS96221513

- Difficulty date: October 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1203
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  LT WEB CRACKED, FRAME 1203, LBL 40 AT WL 220.  REMOVED DAMAGED AREA, FABRICATED REPAIR DOUBLER AND FILLER PER SRM 51-40-2 AND INSTALLED REPAIR PER SRM 51-30-2.
